MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two zero tip basket devices were used during a ureteroscopy (urs) procedure.During the procedure, the basket portion broke off.The same issue occurred with the second zero tip basket device.The procedure was completed with another of the same device with no patient complications.This report pertains to the second of two zero tip basket devices used in the same procedure.
 
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable event of sheath torn at the basket portion.Block h11: investigation results the product was not returned for analysis since it was disposed by healthcare facility, therefore technical analysis could not be performed.Device history record review was completed, and it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review of the zero tip basket hazard analysis was completed and confirmed that the event of sheath torn material was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The most probable cause of the reported problem cannot be established due to lack of evidence and without a proper evaluation of the device or objective evidence, it remains unknown the most probable causes that could have contributed to the event.Taking all available information into consideration, an investigation conclusion code of cause not established was assigned to this investigation.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24767737
Report Number2124215-2026-17856
Device Sequence Number13277863
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)271217(10)38217448
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0038217448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/02/2026
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown